Vol. 9, No. 3, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Connectivity of the zero-divisor graph for finite rings

Reza Akhtar and Lucas Lee

Vol. 9 (2016), No. 3, 415–422

We study the vertex-connectivity and edge-connectivity of the zero-divisor graph ΓR associated to a finite commutative ring R. We show that the edge-connectivity of ΓR always coincides with the minimum degree, and that vertex-connectivity also equals the minimum degree when R is nonlocal. When R is local, we provide conditions for the equality of all three parameters to hold, give examples showing that the vertex-connectivity can be much smaller than minimum degree, and prove a general lower bound on the vertex-connectivity.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

zero-divisor graph, connectivity, finite ring
Mathematical Subject Classification 2010
Primary: 05C25, 13A99
Received: 30 January 2015
Revised: 10 February 2015
Accepted: 4 March 2015
Published: 3 June 2016

Communicated by Scott T. Chapman
Reza Akhtar
Department of Mathematics
Miami University
Oxford, OH 45056
United States
Lucas Lee
Department of Mathematics
Miami University
Oxford, OH 45056
United States